# SDR 96UAL900166

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9004U
- Make and model: Boeing 737222
- Aircraft serial: 19042
- Engine: Pwa JT8D7B
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR ONE LEFT DOOR EMERGENCY EXIT LIGHT INOPERATIVE.  REINSTALLED EXIT LIGHT AT DOOR ONE LEFT.  CHECKS O.K.
